# SDR YENA2023061600664

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 61,163 hours, 21,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#65, JFK-ABQ. 'CABIN EMER LIGHTS CYCLING ON/OF WHEN PLACED TO ARM; PERFORMED CID DIR TEST IAW 33-51-38, FOUND OK FOR FLT SERVICE.'
